# SDR SWAA2024072415901

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 32,305 hours, 15,648 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKE OFF. FWD SERVICE DOOR SHOWS DAY LIGHT. MAX ALT 12000FT CABIN ALT FOLLOWED FLIGHT ALT. . DOOR WARN NEVER DISPLAYED.<[01] ADJUSTED FWD SERVICE DOOR GUIDE ARM PER AMM 52-41-00. R&R'D SENSOR ASSY FOR S194 PER AMM 52-71-11. OPS CK GOOD
